Mar 23, 2007
I took interferon treatments for one year. They made me so sick, I went back to the Dr. for my 6th month follow up the hepatitis is back. I dont understand. Please reply asap I'am devistated. Thank you
| Response from Dr. McGovern
How disappointing for you.
It sounds like you must have been responding so well, but now have had a recurrance. There are a couple of things I would do:
1. If your liver disease is not advanced, I would probably wait for more therapies to come along.
2. If your liver disease is advanced, you are an excellent candidate for maintenance therapy since you responded to treatment. I would treat you until your virus is suppressed and then I would decrease the dose to see if you remain suppressed on low dose. This is very well tolerated. Keep in mind that we do not have proof yet that low dose long term mainenance is the right approach. We are still waiting for the results of trials.
Either way, you did respond and this is much much better than not responding at all, since most of the new therapies are probably going to be combined with interferon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Soon Do Symptons Occur From Thrush After Infected?
- Could It Take Longer Than Six Months For An Hiv Test To Show Postive
- How Long After Sex Can Hiv Or Aids Be Detected In A Blood Test?
- Side Effects Of Thrush In Your Mouth
- How Do I Know If I Have Thrush In My Mouth?
- Accidentally Took Double Dose Of Atripla
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.